# SDR U2RA486DHN046

- Difficulty date: July 11, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED R4 DOOR SURROUNDING WEB & ATTACHING SUPPORTS FOR FLOORBEAM REPLACEMENT.  THRESHOLD WEB - CORRODED OUT OF LIMITS.  WEB SUPPORTS, (PN 146N5246-6 & -8) 100 PERCENT EXFOLIATION CORROSION.  WEB SUPPORTS, (PN 146N8769-23 & -41) CORRODED OUT OF LIMITS.  TOP OF FLOORBEAM CAP CORRODED AT FUSELAGE STA 1640, BETWEEN LBL55 - LBL61.
